Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On absolute weighted mean summability methods


Author: M. Ali Sarıgöl
Journal: Proc. Amer. Math. Soc. 115 (1992), 157-160
MSC: Primary 40G99; Secondary 40G05
MathSciNet review: 1097351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we have proved the converse of the Bor-Thorpe theorem [2] on absolute weighted mean summability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G99, 40G05

Retrieve articles in all journals with MSC: 40G99, 40G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1097351-2
PII: S 0002-9939(1992)1097351-2
Article copyright: © Copyright 1992 American Mathematical Society